# SDR R61A202204190075

- Difficulty date: April 4, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 16,211 hours, 10,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CFIII CABIN FLOOR CROSSBEAM AT FR84, ADJACENT TO LH INBD CABIN SEAT TRACK ATTACHMENT.  PERFORMED A PERMANENT REPAIR TO CFIII CABIN FLOOR CROSSBEAM AT FR84, ADJACENT TO LH INBD CABIN SEAT TRACK ATTACHMENT IAW ETD 2022-170-012460
